... I take it for a fib. Fifteen minutes to one hour after rising in am I feel a surge, I get light headed,increase ear ringing, and feel nervous. Sometimes pressure over my eyes. The nervous feeling doesn't, stay long. I can be light head for three hours. It does seem to get better as the day goes on. I had over a week of almost no light headedness. However, it is back and it is worst in length. Anyone have similar problems. Doctor assures me I feel normal again. Thank you
No responses have yet been posted. Add your response to this question.
- Diltiazem Information for Consumers
- Diltiazem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 3 answers
Posted 8 May 2010 • 1 answer
Posted 29 Dec 2015 • 0 answers
Posted 12 Jan 2016 • 0 answers
Diltiazem - How. Long does it take when taking 240 mg of cartia once a day to show some improvement?
Posted 17 Aug 2016 • 0 answers